Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 274, NWS Atlanta, GA

April 13, 2020Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 13, 2020, 12:18 AM EDT for Whitfield County, Georgia. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Apr 13, 2020, 12:18 AM EDT (04:18 UTC)
Expired
Apr 13, 2020, 3:35 PM EDT
In force
15 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mill Creek at Dalton (DLNG1). The gauge peaked at 14.74 ft at Apr 13, 2020, 4:00 AM EDT.

actionminormoderate5101504/1304/14
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

352 
WGUS42 KFFC 130418
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1218 AM EDT Mon Apr 13 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Mill Creek near Dalton affecting Whitfield County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.


&&

GAC313-131817-
/O.NEW.KFFC.FL.W.0274.200413T0418Z-000000T0000Z/
/DLNG1.1.ER.200413T0323Z.200413T0400Z.000000T0000Z.NR/
1218 AM EDT Mon Apr 13 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Mill Creek near Dalton.
* Until further notice.
* At 12 AM Monday the stage was 11.4 feet...and rising.
* Flood stage is 11.0 feet.

&&

LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490


$$
5 follow-up statements
595 
WGUS42 KFFC 130547
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
147 AM EDT Mon Apr 13 2020

...Observed Flooding Changed from Minor to Record Severity for the 
following rivers in Georgia...

  Mill Creek near Dalton affecting Whitfield County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.


&&

GAC313-131946-
/O.CON.KFFC.FL.W.0274.000000T0000Z-000000T0000Z/
/DLNG1.3.ER.200413T0323Z.200413T0500Z.000000T0000Z.NR/
147 AM EDT Mon Apr 13 2020

...Observed flooding increased from Minor to Record severity...The 
Flood Warning continues for 
 The Mill Creek near Dalton.
* Until further notice.
* At 100 AM Monday the stage was 14.3 feet...and rising.
* Flood stage is 11.0 feet.

  

&&

LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490


$$
665 
WGUS82 KFFC 131124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
724 AM EDT Mon Apr 13 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Mill Creek near Dalton affecting Whitfield County 


GAC213-313-140124-
/O.EXT.KFFC.FL.W.0275.000000T0000Z-200415T0711Z/
/ETNG1.1.ER.200413T0553Z.200414T0400Z.200415T0111Z.NO/
724 AM EDT Mon Apr 13 2020

...Flood Warning extended until late Tuesday night...The Flood 
Warning continues for
  The Conasauga River near Eton.
* Until late Tuesday night.
* At 7 AM Monday the stage was 14.8 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 16.4 feet by after midnight 
  tonight. The river will fall below flood stage late Tuesday 
  evening.
* At 16 feet...Minor flooding expands further into the woodlands...
  pasture and fields along the river...upstream and downstream from 
  the gage on Georgia Highway 286 or Dawnville Road.


&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-140124-
/O.CON.KFFC.FL.W.0274.000000T0000Z-000000T0000Z/
/DLNG1.3.ER.200413T0323Z.200413T0830Z.000000T0000Z.NR/
724 AM EDT Mon Apr 13 2020

The Flood Warning continues for
  The Mill Creek near Dalton.
* Until further notice.
* At 7 AM Monday the stage was 14.3 feet...and rising.
* Record flooding is occurring. Minor flooding is forecast.
* Flood stage is 11 feet.
* At 14 feet...Moderate flooding begins. Significant flooding 
  occurs by the water treatment plant and in the woodlands and 
  fields along the creek upstream and downstream from the gage 
  on Chattanooga Avenue. The water level begins to hit the bottom 
  of the bridge and county officials may close it. 


&&

LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490


$$

GAC313-140124-
/O.EXT.KFFC.FL.W.0278.000000T0000Z-200416T0624Z/
/CHCG1.1.ER.200413T0700Z.200414T2000Z.200416T0024Z.UU/
724 AM EDT Mon Apr 13 2020

...Flood Warning extended until late Wednesday night...The Flood 
Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until late Wednesday night.
* At 7 AM Monday the stage was 18.9 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 21.4 feet by Tuesday
  afternoon. The river will fall below flood stage Wednesday evening.
* At 20 feet...Minor flooding continues to expand into the 
  pastures...fields and woodlands upstream and downstream from the 
  Keiths Mill Road bridge. Some areas will be under 4 feet of water.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
581 
WGUS82 KFFC 131126 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
724 AM EDT Mon Apr 13 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Conasauga River near Eton affecting Murray and Whitfield Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Mill Creek near Dalton affecting Whitfield County 


GAC213-313-140124-
/O.EXT.KFFC.FL.W.0275.000000T0000Z-200415T0711Z/
/ETNG1.1.ER.200413T0553Z.200414T0400Z.200415T0111Z.NO/
724 AM EDT Mon Apr 13 2020

...Flood Warning extended until late Tuesday night...The Flood 
Warning continues for
  The Conasauga River near Eton.
* Until late Tuesday night.
* At 7 AM Monday the stage was 14.8 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 16.4 feet by after midnight 
  tonight. The river will fall below flood stage late Tuesday 
  evening.
* At 16 feet...Minor flooding expands further into the woodlands...
  pasture and fields along the river...upstream and downstream from 
  the gage on Georgia Highway 286 or Dawnville Road.


&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483


$$

GAC313-140124-
/O.COR.KFFC.FL.W.0274.000000T0000Z-000000T0000Z/
/DLNG1.3.ER.200413T0323Z.200413T0830Z.000000T0000Z.NR/
724 AM EDT Mon Apr 13 2020

The Flood Warning continues for
  The Mill Creek near Dalton.
* Until further notice.
* At 7 AM Monday the stage was 14.3 feet...and falling.
* Record flooding is occurring. Minor flooding is forecast.
* Flood stage is 11 feet.
* At 14 feet...Moderate flooding begins. Significant flooding 
  occurs by the water treatment plant and in the woodlands and 
  fields along the creek upstream and downstream from the gage 
  on Chattanooga Avenue. The water level begins to hit the bottom 
  of the bridge and county officials may close it. 


&&

LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490


$$

GAC313-140124-
/O.EXT.KFFC.FL.W.0278.000000T0000Z-200416T0624Z/
/CHCG1.1.ER.200413T0700Z.200414T2000Z.200416T0024Z.UU/
724 AM EDT Mon Apr 13 2020

...Flood Warning extended until late Wednesday night...The Flood 
Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until late Wednesday night.
* At 7 AM Monday the stage was 18.9 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 21.4 feet by Tuesday
  afternoon. The river will fall below flood stage Wednesday evening.
* At 20 feet...Minor flooding continues to expand into the 
  pastures...fields and woodlands upstream and downstream from the 
  Keiths Mill Road bridge. Some areas will be under 4 feet of water.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
670 
WGUS82 KFFC 131549
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1149 AM EDT Mon Apr 13 2020

...The Flood Warning continues for the following rivers in Georgia...
  Mill Creek near Dalton affecting Whitfield County 


GAC313-140549-
/O.CON.KFFC.FL.W.0274.000000T0000Z-000000T0000Z/
/DLNG1.3.ER.200413T0323Z.200413T0830Z.000000T0000Z.NR/
1149 AM EDT Mon Apr 13 2020

The Flood Warning continues for
  The Mill Creek near Dalton.
* Until further notice.
* At 11 AM Monday the stage was 12.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding 
  begins near the water treatment plant and in the woodlands 
  and fields along the creek upstream and downstream from 
  the gage on Chattanooga Avenue.

&&

LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490


$$
540 
WGUS82 KFFC 131935
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
335 PM EDT Mon Apr 13 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Mill Creek near Dalton affecting Whitfield County

 
GAC313-132005-
/O.CAN.KFFC.FL.W.0274.000000T0000Z-200413T1935Z/
/DLNG1.3.ER.200413T0323Z.200413T0830Z.200413T1704Z.NR/
335 PM EDT Mon Apr 13 2020

The Flood Warning is cancelled for
  The Mill Creek near Dalton.
* This takes effect immediately.
* At 300 PM Monday the stage was 9.9 feet...and falling.
* Flood stage is 11.0 feet.
* The creek will continue to fall.

  

&&

LAT...LON 3477 8503 3483 8502 3480 8491 3474 8490


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 12, 10:00 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 12, 10:00 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1000 PM EDT Sun Apr 12 2020

.UPDATE...

Still on track for widespread severe storms during the remainder
of this evening and into the overnight period. Have already seen
some potential tornadic storms across the NW. In addition,
training across these areas is leading to flash flood concerns as
well. Wedge that was aiding in keeping things stable across the
region has all but eroded away now, allowing for the CAPE values
to increase from the south. Atmosphere over most of the area is
now primed for the arrival of main event moving through central
Alabama currently. Straight line winds look to be a major concern
with hatched area and 45 percent contour from SPC now over a large
portion of the area. But also still very concerned with tornado
potential along the line as well with high dewpoint environment
feeding into the line as it progresses east. Grids have all of
this covered exceptionally well with all the severe and tor
verbiage in there along with categorical pops. Will make some
minor changes but overall, these grids will ride.

Deese

&&

.PREV DISCUSSION... /issued 742 PM EDT Sun Apr 12 2020/

PREV DISCUSSION... /issued 332 PM EDT Sun Apr 12 2020/

.INCREASED CONCERN OF SIGNIFICANT SEVERE WEATHER OUTBREAK LATE
TODAY INTO EARLY MONDAY MORNING...

SHORT TERM /Rest of today through Monday Night/...

Things should ramp up quickly here for a significant outbreak of
severe storms (possibly the strongest event in at least the last 2
to 3 years) having the big three main threats of strong long-
track tornadoes, damaging winds, and large hail this afternoon
into the overnight. Much of the western CWA remains in a Moderate
Risk with the rest of the area in an Enhanced, though the storm
threats could occur area-wide. All the recent convective
development across the western and northern CWA has been tapping
into mostly elevated instability, though concern is increasing
with the evolution of a warm front/lingering wedge front across
portions of north Georgia (currently extending near the Atlanta
Metro to just south of Athens) as this may end up focusing some
stronger rotating convection tapping into more surface based
energy along with localized enhanced low level helicity and
frontogenetic forcing on top of the ample upper forcing/jet
dynamics. The HRRR continues to ramp up the Sig Tor Param along
and south of this feature that could slowly lift northward this
afternoon into evening and bulk shear vectors have strong veering,
so will need to watch for discrete supercell and tornado
potential even ahead of the main overnight expected storms.

Hi-res CAM consensus continues to have expected intense convective
zones/broken lines with embedded supercells pushing into the CWA
after about 04z (midnight) tonight pushing eastward through the
early morning hours. The HRRR indicates impressive swaths of updraft
helicity along these storms interacting with over 400 m2/s2 of 0-1km
SRH, so there is concern of some strong long-track tornadoes, even
more dangerous given the nocturnal timing. Regardless there will be
a widespread damaging wind threat with a robust 65 kt LLJ and 80-100
kts of bulk deep layer shear as the upper wave swings negative.

Have continued with Flash Flood Watch across the far north where
storm total QPF still looks to be in the 2-4 inch range. Also
continuing the Wind Advisory as the enhanced southerly gradient
winds will be strong especially as we get into the warm sector of
the surface low.

The storm threat looks to exit the southeastern CWA between 12-15z
Monday and west to NW winds behind the front should gradually
decrease during the day with clearing conditions.

Baker

LONG TERM /Tuesday through Sunday/...

The forecast remains mainly on track through the extended period,
with only minor changes made based on the latest guidance. The
previous discussion follows...

King

PREV DISCUSSION... /Issued 740 AM EDT Sun Apr 12 2020/

LONG TERM /Monday Night through Saturday/...

Region remains under a fairly active and progressive pattern through
the extended forecast period. Period starts out mainly dry behind the
strong system impacting the area today through early Monday. A short
wave sweeps along the gulf coast region Tuesday bringing rain chances
back into the forecast area, especially the southern portion of the
area. Instability is marginal at best with limited chances for
thunder with this system. Mainly dry for the latter half of the
work-week with rain chances increasing again next weekend as another
wave approaches. Temperatures remain relatively seasonal through the
period.

20

AVIATION...
00Z UPDATE...

Persistent wedge continues its influence over the ATL area
terminals with IFR conditions continuing. Should see these rapidly
transition to MVFR ahead of severe thunderstorm line. Did choose
to add TEMPO to all sites to account for strong wind potential
with line and have 35G45kts for most sites. This may need to be
increased further with subsequent updates. Line timing is still on
track for after 06Z for ATL and after 09Z for AHN and MCN.
Conditions to clear fast behind the line although wind gusts
should continue for several hours after.

//ATL CONFIDENCE...00Z UPDATE...

Medium on IFR duration.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  76  50  73 / 100  20   5   5
Atlanta         62  73  48  72 / 100  10   5   5
Blairsville     55  66  41  66 / 100  20   5  10
Cartersville    58  69  44  69 / 100   5   5   5
Columbus        65  80  53  80 / 100  10   5  10
Gainesville     59  71  48  69 / 100  10   5   5
Macon           65  81  53  79 / 100  30   5  10
Rome            58  67  44  68 / 100   5   5   5
Peachtree City  62  75  48  74 / 100  10   5   5
Vidalia         68  84  60  83 /  90  80  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 AM EDT Monday for the following zones:
Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade...
Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fannin...
Fayette...Floyd...Forsyth...Gilmer...Glascock...Gordon...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen...
Troup...Twiggs...Union...Upson...Walker...Walton...Warren...
Washington...Webster...Wheeler...White...Whitfield...Wilcox...
Wilkes...Wilkinson.

Tornado Watch until 11 PM EDT this evening for the following
zones: Bartow...Catoosa...Chattooga...Cherokee...Dawson...
Fannin...Floyd...Gilmer...Gordon...Murray...Pickens...Polk...
Walker...Whitfield.

Flash Flood Watch until 8 AM EDT Monday for the following zones:
Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...Gilmer...
Gordon...Lumpkin...Murray...Pickens...Towns...Union...Walker...
White...Whitfield.

&&

SHORT TERM...Deese
LONG TERM....King
AVIATION...Deese
Hazardous weather outlook, Apr 12, 6:15 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
615 PM EDT Sun Apr 12 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
615 PM EDT Sun Apr 12 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Rest of tonight...Sunday night...

Scattered to numerous severe thunderstorms are expected across
north and central Georgia tonight. Some significant long-track
tornadoes along with damaging winds and large hail can be expected.

Flash flooding will also be possible over parts of far north
Georgia tonight. River levels may remain high through early
next week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Some severe storms may linger over portions of east central
Georgia early Monday.

Isolated to scattered thunderstorms are possible Tuesday through
Wednesday, and again Saturday.

.SPOTTER INFORMATION STATEMENT...

Virtual activation of storm spotters should be in effect.
Please relay any reports of severe weather to the National Weather
Service, amateur radio nets and other official sources while
following all local, state and CDC guidelines.

In the hours before

Local storm report, Apr 12, 10:41 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TORNADO          3 W ETON                34.83N  84.81W
04/12/2020                   MURRAY             GA   EMERGENCY MNGR

            LIKELY TORNADO DAMAGED SEVERAL STRUCTURES AND NUMEROUS
            TREES DOWN ALONG A PATH.

&&

EVENT NUMBER FFC2000337

SNELSON
Local storm report, Apr 12, 10:49 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1049 PM EDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          4 NE TRION              34.58N  85.26W
04/12/2020                   CHATTOOGA          GA   EMERGENCY MNGR

            REPORTS OF CONSIDERABLE DAMAGE TO HOMES ALONG HALLS
            VALLEY DR IN TRION DUE TO LIKELY TORNADO.

&&

EVENT NUMBER FFC2000338

LUSK
Local storm report, Apr 12, 11:49 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 PM EDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 E DALTON              34.77N  84.94W
04/12/2020                   WHITFIELD          GA   EMERGENCY MNGR

            TREE IN ROADWAY AT VAN BUREN DR AND E MORRIS ST.

&&

EVENT NUMBER FFC2000339

LUSK
Local storm report, Apr 12, 11:57 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1157 PM EDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     4 SSE VARNELL           34.85N  84.94W
04/12/2020                   WHITFIELD          GA   EMERGENCY MNGR

            TREE IN ROADWAY AT CLEVELAND HWY AND LAKELAND DR. NE

&&

EVENT NUMBER FFC2000340

LUSK
Local storm report, Apr 13, 12:00 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     1 WNW TILTON            34.68N  84.96W
04/12/2020                   WHITFIELD          GA   EMERGENCY MNGR

            TREE IN ROAD AT CROSSPLAINS BLVD AND OLD DIXIE HWY

&&

EVENT NUMBER FFC2000341

LUSK
Local storm report, Apr 13, 12:02 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1202 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 SW COHUTTA            34.94N  84.97W
04/12/2020                   WHITFIELD          GA   EMERGENCY MNGR

            TREE DOWN ALONG THE 4000 BLOCK OF COHUTTA VARNELL RD

&&

EVENT NUMBER FFC2000342

LUSK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:28 PM EDTTornado WarningFFCChattooga, Walker, Whitfield32 min
Apr 12, 8:46 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield28 min
Apr 12, 8:49 PM EDTTornado WarningFFCMurray, Whitfield26 min
Apr 12, 8:53 PM EDTSpecial Weather StatementFFCChattooga22 min
Apr 12, 8:59 PM EDTSevere Thunderstorm WarningFFCChattooga31 min
Apr 12, 9:09 PM EDTSpecial Weather StatementFFCMurray36 min
Apr 12, 9:15 PM EDTSevere Thunderstorm WarningFFCChattooga, Murray, Walker, Whitfield31 min
Apr 12, 9:25 PM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more6 hr
Apr 12, 9:40 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield35 min
Apr 12, 9:53 PM EDTTornado WarningFFCMurray, Whitfield14 min
Apr 12, 10:50 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Apr 12, 10:54 PM EDTTornado WarningFFCDade, Walker36 min
Apr 12, 11:18 PM EDTTornado WarningFFCCatoosa12 min
Apr 12, 11:26 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more49 min
Apr 12, 11:40 PM EDTTornado WarningFFCChattooga, Floyd35 min
Apr 13, 12:04 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more56 min
Apr 13, 12:07 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more68 min
Apr 13, 12:54 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more81 min
Apr 13, 1:02 AM EDTTornado WarningFFCBartow, Cherokee28 min
Apr 13, 1:07 AM EDTTornado WarningFFCDawson, Gilmer, Gordon, Pickens23 min
Apr 13, 1:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot57 min
Apr 13, 1:23 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White52 min
Apr 13, 1:24 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup40 min
Apr 13, 1:42 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more48 min
Apr 13, 1:44 AM EDTTornado WarningFFCCherokee14 min
Apr 13, 2:01 AM EDTSevere Thunderstorm WarningFFCBanks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more44 min
Apr 13, 2:01 AM EDTTornado WarningFFCTalbot, Upson29 min
Apr 13, 2:11 AM EDTRiver Flood WarningFFCMurray, Whitfield41 hr
Apr 13, 2:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more42 min
Apr 13, 2:20 AM EDTTornado Warning Considerable damage threatFFCLamar, Monroe, Upson25 min
Apr 13, 2:22 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more38 min
Apr 13, 2:24 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton36 min
Apr 13, 2:33 AM EDTTornado WarningFFCClayton, Fulton12 min
Apr 13, 2:40 AM EDTSevere Thunderstorm WarningFFCBibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more50 min
Apr 13, 2:42 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Lumpkin, White33 min
Apr 13, 2:45 AM EDTTornado WarningFFCButts, Jasper, Jones, Monroe30 min
Apr 13, 2:46 AM EDTTornado WarningFFCDeKalb, Fulton14 min
Apr 13, 2:50 AM EDTRiver Flood WarningFFCCatoosa25 hr
Apr 13, 2:53 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more37 min
Apr 13, 2:54 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more51 min
Apr 13, 2:58 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Oconee, Walton47 min
Apr 13, 3:00 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Hall, Jackson, Madison45 min
Apr 13, 3:01 AM EDTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more44 min
Apr 13, 3:05 AM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam25 min
Apr 13, 3:16 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Apr 13, 3:24 AM EDTTornado WarningFFCGreene, Hancock, Putnam36 min
Apr 13, 3:25 AM EDTRiver Flood WarningFFCWhitfield3 days
Apr 13, 3:35 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more40 min
Apr 13, 3:36 AM EDTSpecial Weather StatementFFCSchley, Stewart, Sumter, Webster24 min
Apr 13, 3:37 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more53 min
Apr 13, 3:50 AM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Taliaferro, Warren, Wilkes40 min
Apr 13, 4:03 AM EDTTornado Warning Tornado observedFFCJohnson, Washington, Wilkinson27 min
Apr 13, 4:05 AM EDTTornado WarningFFCGlascock, Hancock, Warren, Washington25 min
Apr 13, 4:09 AM EDTTornado Warning Tornado observedFFCGlascock, Hancock, Warren, Washington23 min
Apr 13, 4:10 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Washington80 min
Apr 13, 4:17 AM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more73 min
Apr 13, 4:19 AM EDTAreal Flood WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield6 hr
Apr 13, 4:23 AM EDTRiver Flood WarningFFCCobb78 min
Apr 13, 4:23 AM EDTRiver Flood WarningFFCForsyth, Fulton37 hr
Apr 13, 4:23 AM EDTTornado Warning Tornado observedFFCJefferson, Washington16 min
Apr 13, 4:36 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 13, 4:46 AM EDTTornado WarningFFCCrisp, Wilcox29 min
Apr 13, 4:49 AM EDTFlash Flood WarningFFCCrisp, Dooly, Stewart, Sumter, Webster5 hr
Apr 13, 4:55 AM EDTRiver Flood WarningFFCGilmer2 hr
Apr 13, 4:58 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler77 min
Apr 13, 5:02 AM EDTRiver Flood WarningFFCWalker5 hr
Apr 13, 5:14 AM EDTTornado WarningFFCDodge, Telfair, Wilcox31 min
Apr 13, 5:36 AM EDTSevere Thunderstorm WarningFFCTelfair39 min
Apr 13, 5:42 AM EDTRiver Flood WarningFFCPolk4 hr
Apr 13, 6:14 AM EDTSevere Thunderstorm WarningFFCToombs31 min

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.